ePrints@IIScePrints@IISc Home | About | Browse | Latest Additions | Advanced Search | Contact | Help

Deterministic Division Algorithm in a Negative Base

Sankar, PV and Chakrabarti, S and Krishnamurthy, EV (1973) Deterministic Division Algorithm in a Negative Base. In: IEEE Transactions on Computers, 22 (2). pp. 125-128.

[img] PDF
12.pdf - Published Version
Restricted to Registered users only

Download (1753Kb) | Request a copy
Official URL: http://ieeexplore.ieee.org/xpls/abs_all.jsp?isnumb...

Abstract

Described here is a deterministic division algorithm in a negative-base number system; here, the divisor is mapped into a suitable range by premultiplication, so that the choice of the quotient digit is deterministic.

Item Type: Journal Article
Additional Information: Copyright 1973 IEEE. Personal use of this material is permitted. However, permission to reprint/republish this material for advertising or promotional purposes or for creating new collective works for resale or redistribution to servers or lists, or to reuse any copyrighted component of this work in other works must be obtained from the IEEE.
Department/Centre: Division of Biological Sciences > Molecular Biophysics Unit
Division of Physical & Mathematical Sciences > Mathematics
Date Deposited: 13 Jan 2010 04:23
Last Modified: 19 Sep 2010 05:46
URI: http://eprints.iisc.ernet.in/id/eprint/23558

Actions (login required)

View Item View Item